# SDR REXA97130

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347AM
- Make and model: Saab SF340A
- Aircraft serial: 340A039
- System (JASC): 3425 · Integrated Flight System
- Part: Eadi Tube
- Part number: 6226342022
- Condition: Inop
- Location: Left
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CAPTAINS SIDE NAV FAILED, NO LIGHTED DIGITS, INDICATION OF EFIS FLUCTUATING WILDLY, BURN SMELL.  WE MANUALLY PULLED CIRCUIT BREAKER.  REMOVED AND REPLACED LEFT EADI TUBE.  (M)
